Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Berry-Esseen bounds for the multi-dimensional central limit theorem


Author: R. N. Bhattacharya
Journal: Bull. Amer. Math. Soc. 74 (1968), 285-287
DOI: https://doi.org/10.1090/S0002-9904-1968-11923-8
MathSciNet review: 0226706
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information